# SDR 079471

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: N146SD
- Engine: Ge CT75A2
- Engine time: 25,954 hours, 28,965 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 7966 IAD-HPN.  DURING TAKEOFF ROLL AT ABOUT 90 KNOTS THE CREW NOTICED THE LT TORQUE INDICATOR FLUCTUATING APPROXIMATELY 8-10 PERCENT.  CTOT WAS ARMED.  THE CREW ABORTED TAKEOFF AND RETURNED TO GATE.  A/C TAKEN OUT OF SERVICE 7-28-04 AT 2320 (LT).  IAD MX RAN A/C WITH CTOT ON AND OFF IN MULTIPLE DIFFERENT POWER SETTINGS.  NO DEFECTS NOTED AT THIS TIME.  A/C RETURNED TO SERVICE 7-29-04 AT 0015 (LT).
